# SDR TRAX200800171

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 21 BIN AT FR 39 CORRODED.  CORROSION REMOVED AS PER SRM 51-21-42.  FABRICATED AS PER SRM 53-61-40 FIG 110.  REMOVED AND INSTALLED AS PER SRM 51-25-01.  OUT OF LIMITS AS PER SRM: 53-61-00 FIG 301.
